Document Type

Article

Language

eng

Publication Date

2019

Publisher

Canadian Center of Science and Education

Source Publication

International Journal of Statistics and Probability

Source ISSN

1927-7032

Abstract

Characterizations of certain recently introduced discrete distributions are presented to complete, in some way, the works cited in the References.

Comments

Accepted version. International Journal of Statistics and Probability; Vol. 8, No. 1 (January 2019): 56-72. DOI. © 2019 The Canadian Center of Science and Education. Used with permission.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

hamedani_12486acc.docx (106 kB)
ADA Accessible Version

Share

COinS